# SDR PNSA070402

- Difficulty date: April 15, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 340B206
- Aircraft time: 35,801 hours
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Tcas
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT TCAS INDICATE AN RA WITH NO TRAFFIC THEN ALERTED MULTIPLE TA'S WITH MULTIPLE RA'S TCAS DEFERRED OVER THE PHONE.  REMOVED AND REPLACED RADAR TRANCEIVER OP'S CHECK OK.
